# SDR SWIA2021090360640

- Difficulty date: April 6, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Upper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B FLAP TOP SKIN HAS NUMEROUS SMOKING RIVETS    (C-CHECK RO 8/31/21)   REMOVED OLD SMOKING RIVETS AND INSTALLED NEW SERVICABLE ONES ON R/H WING O/B FLAP TOP SKIN IAW REO 670-57-53-274 REV-A DATED 2021-05-20. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED, SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
